×

zbMATH — the first resource for mathematics

Periodic solutions for a kind of Rayleigh equation with two deviating arguments. (English) Zbl 1114.34051
Summary: We use the coincidence degree theory to establish new results on the existence of T-periodic solutions for the Rayleigh equation with two deviating arguments of the form
\(x^{\prime\prime }+f(x^{\prime }(t))+g_{1}(t,x(t-\tau _{1}(t)))+g_{2}(t,x(t-\tau _{2}(t)))=p(t)\).

MSC:
34K13 Periodic solutions to functional-differential equations
47H11 Degree theory for nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gaines, R.E.; Mawhin, J., Coincide degree and nonlinear differential equations, () · Zbl 0326.34020
[2] Lu, S.; Ge, W., Some new results on the existence of periodic solutions to a kind of Rayleigh equation with a deviating argument, Nonlinear anal., 56, 501-514, (2004) · Zbl 1078.34048
[3] Lu, S.; Ge, W.; Zheng, Z., Periodic solutions for neutral differential equation with deviating arguments, Appl. math. comput., 152, 17-27, (2004) · Zbl 1070.34091
[4] Lu, S.; Ge, W.; Zheng, Z., A new result on the existence of periodic solutions for a kind of Rayleigh equation with a deviating argument, Acta math. sinica, 47, 299-304, (2004), (in Chinese) · Zbl 1293.34087
[5] Wang, G., A priori bouns for periodic solutions of a delay Rayleigh equation, Appl. math. lett., 12, 41-44, (1999)
[6] Huang, X.; Xiang, Z.G., On existence of \(2 \pi\)-periodic solutions for delay Duffing equation \(x'' + g(t, x(t - \tau(t))) = p(t)\), Chinese sci. bull., 39, 201-203, (1994)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.